The Rees Congruence in Universal Algebras

Robert F. Tichy

Publications de l'Institut Mathématique (1981)

  • Volume: 29(43), Issue: 49, page 229-239
  • ISSN: 0350-1302

How to cite


Robert F. Tichy. "The Rees Congruence in Universal Algebras." Publications de l'Institut Mathématique 29(43).49 (1981): 229-239. <>.

author = {Robert F. Tichy},
journal = {Publications de l'Institut Mathématique},
keywords = {Rees-congruence; Rees subalgebra; polynomial functions},
language = {eng},
number = {49},
pages = {229-239},
publisher = {Matematički institut SANU},
title = {The Rees Congruence in Universal Algebras},
url = {},
volume = {29(43)},
year = {1981},

AU - Robert F. Tichy
TI - The Rees Congruence in Universal Algebras
JO - Publications de l'Institut Mathématique
PY - 1981
PB - Matematički institut SANU
VL - 29(43)
IS - 49
SP - 229
EP - 239
LA - eng
KW - Rees-congruence; Rees subalgebra; polynomial functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.